# SDR SIMA990392

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194AE
- Make and model: Saab 340B
- Aircraft serial: 340B194
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 297 Bl Zero
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, SEAT TRACK BL ZERO AT STA 297 WAS FOUND CORRODED.  CUT OUT 11 INCH SECTION OF SEAT TRACK.  FABRICATED A 11 INCH LONG EXTRUSION OF 4650000-043 SHPAL 7075-T76511.  FABRICATED A 15 INCH LONG U-BEAM OF PLAL 7075-T7351.  POSITIONED U-BEAM INSIDE EXISTING SEAT TRACK.  INSTALLED SEAT TRACK IN AIRCRAFT.  WORK DONE IAW SAAB REPAIR STATEMENT 72SDS1375 AND SAAB 340 SRM 53-70-60.  AIRCRAFT OK FOR SERVICE.  (X)
